# SDR TAMF20090006S

- Difficulty date: March 6, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 79,721 hours, 28,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSPECTION FOUND RT AFT FUSELAGE BETWEEN STA 1906.80 TO STA 1915.15 WL 221.0 HAS DENT.  REPAIRED ACCOMPLISHED IAW EWO 767 53-080 AND SRM 53-00-01 REPAIR 1.
